Alert archive / New Mexico / River Flood Warnings in 2017

River Flood Warning 2, NWS Albuquerque, NM

May 9, 2017Rio Arriba County, New Mexico

NWS Albuquerque, NM issued this river flood warning at May 9, 2017, 9:52 AM MDT for Rio Arriba County, New Mexico. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
May 9, 2017, 9:52 AM MDT (15:52 UTC)
Expired
May 10, 2017, 9:52 AM MDT
In force
24 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
Minor

County Rio Arriba County, NM

The radar

The Albuquerque radar (KABX), 141 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rio Ojo Caliente below La Madera (LMDN5). The gauge peaked at 6.86 ft at May 9, 2017, 4:00 AM MDT.

actionminormoderatemajor681005/0905/1005/11
Action stage
6.5 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08289000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

524 
WGUS45 KABQ 091552
FLWABQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albuquerque NM
952 AM MDT Tue May 9 2017

...The National Weather Service in Albuquerque has issued a flood 
warning for the following rivers in New Mexico... 

  Rio Ojo Caliente Below La Madera affecting Rio Arriba County
 
A combination of above normal mountain snowpack, warm temperatures, 
and rainfall today will produce high flows on the Rio Ojo Caliente 
below La Madera. The river will crest nightly above flood stage 
while falling below flood stage in the afternoon.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=abq.

Stay tuned to NOAA weather radio or other media outlets for the 
latest information on this situation.

&&

NMC039-101552-
/O.NEW.KABQ.FL.W.0002.170509T1552Z-000000T0000Z/
/LMDN5.1.ER.170509T0755Z.170510T1200Z.000000T0000Z.NR/
952 AM MDT Tue May 9 2017

The National Weather Service in Albuquerque has issued a 

* Flood Warning for 
  The Rio Ojo Caliente Below La Madera.
* until further notice...Or until the warning is cancelled.
* At  9:00 AM Tuesday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 7.5 feet by Thursday morning.
* Impact...At 7.0 feet...Farm and pasture land is being inundated, and
  irrigation channels and gates may be severly damaged if high flows 
  persist.
* Flood history...This crest compares to a previous crest of 7.3 feet 
  on Jul 26 2007.


&&

LAT...LON 3638 10603 3621 10602 3610 10614 3612 10615
 3625 10608 3638 10607            



$$
54/Fontenot
2 follow-up statements
936 
WGUS85 KABQ 091949
FLSABQ
Flood Statement
National Weather Service Albuquerque NM
149 PM MDT Tue May 9 2017

...The flood warning continues for the following rivers in New 
Mexico...
 
  Rio Ojo Caliente Below La Madera affecting Rio Arriba County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=abq.

Stay tuned to NOAA weather radio or other media outlets for the 
latest information on this situation.

&&

NMC039-100749-
/O.EXT.KABQ.FL.W.0002.000000T0000Z-170515T0130Z/
/LMDN5.1.ER.170509T0755Z.170510T1200Z.170514T1330Z.NR/
149 PM MDT Tue May 9 2017

The Flood Warning continues for
  The Rio Ojo Caliente Below La Madera.
* At  1:00 PM Tuesday the stage was 6.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 7.8 feet by tomorrow morning. The river will contiune to 
  rise above flood stage at night and fall slightly below flood stage 
  in the afternoon through Saturday and should fall below flood stage 
  by Sunday morning.
* Impact...At 7.0 feet...Farm and pasture land is being inundated, and
  irrigation channels and gates may be severly damaged if high flows 
  persist.
* Flood history...This crest compares to a previous crest of 7.7 feet 
  on Jul 8 1998.


&&

LAT...LON 3638 10603 3621 10602 3610 10614 3612 10615
 3625 10608 3638 10607            



$$
54/Fontenot
220 
WGUS85 KABQ 100323
FLSABQ
Flood Statement
National Weather Service Albuquerque NM
923 PM MDT Tue May 9 2017

...The flood warning is cancelled for the following rivers in New 
Mexico...
 
  Rio Ojo Caliente Below La Madera affecting Rio Arriba County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=abq.

Stay tuned to NOAA weather radio or other media outlets for the 
latest information on this situation.

&&

NMC039-100353-
/O.CAN.KABQ.FL.W.0002.000000T0000Z-170515T0130Z/
/LMDN5.N.ER.170509T0755Z.000000T0000Z.000000T0000Z.NR/
923 PM MDT Tue May 9 2017

The Flood Warning is cancelled for
  The Rio Ojo Caliente Below La Madera.
* At  9:00 PM Tuesday the stage was 6.5 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will crest below flood stage at 6.8 feet 
  Thursday morning. The river is expected to remain around the action 
  stage of 6.5 feet through the weekend.
* Impact...At 7.0 feet...Farm and pasture land is being inundated, and
  irrigation channels and gates may be severly damaged if high flows 
  persist.
* Flood history...This crest compares to a previous crest of 6.8 feet 
  on Apr 20 2017.


&&

LAT...LON 3638 10603 3621 10602 3610 10614 3612 10615
 3625 10608 3638 10607            



$$

54

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this river flood warning went out at May 9, 6:00 AM MDT, 3 hours 52 minutes earlier.

Area forecast discussion, May 9, 6:00 AM MDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
600 AM MDT Tue May 9 2017

.AVIATION...
12Z TAF CYCLE
Dissipating showers north of the I-40 corridor will continue
northward into CO. Meanwhile, MVFR/IFR cigs will dominate terminal
sites east of the central mtn chain through 18Z as Gulf moisture
continues surging northward. Another aftn of strong to severe
thunderstorms will develop across eastern and northern NM. Central
and western areas will see a mix of dry/wet showers today because of
a mid level dry slot surging northward west of the central mtn chain.
Cloud to ground lighting with heavy downpours and brief MVFR cigs
will accompany wetter storms north and east. Gusty and erratic winds
are expected near all storm activity.

32

&&

.PREV DISCUSSION...341 AM MDT Tue May 9 2017...
.SYNOPSIS...
A vigorous low pressure system is slowly shifting east northeast
over the Gulf of California, and will continue to impact New Mexico
weather over the next couple of days as it slowly moves into the
state. Breezy south southeast winds are expected today with
increased moisture having invaded the eastern half of the state
overnight. As the aforementioned low pressure system slowly enters
southern Arizona, areas of precipitation develop ahead of the system
into New Mexico today. There is potential for some strong to severe
thunderstorms, over central to eastern New Mexico today, but the
threat will be highest over the eastern plains of the state. Large
hail, gusty downburst winds, and brief heavy downpours will be the
primary threats with these stronger storms, but tornadic activity is
also possible. Scattered storms will still impact western New Mexico,
but overall precipitation amounts are expected to be lighter today.
Temperature readings will run below average today, due to increased
moisture, clouds, and precipitation. On Wednesday the low pressure
system will cross into New Mexico, keeping increased cloud cover,
periodic showers and thunderstorms, and cooler temperatures in the
forecast. Temperatures are then expected to warm back to normal by
this weekend with mostly drier conditions taking shape.

&&

.DISCUSSION...
Active pattern is on tap for today and Wednesday as the Baja low
inches toward southern AZ late this afternoon and gradually tracks
northeast into NM tomorrow. Shower and thunderstorm activity has
lasted into the early morning hours, although turning much more
elevated and sparse compared to yesterday afternoon/evening. Ahead of
the low, the flow aloft is beginning to turn more diffluent with some
healthy divergence also expected to develop over northeast NM late
today as the speed max orients itself on the southeastern periphery
of the low.

The introduction of stronger large scale ascent will be complemented
today by deepening boundary layer moisture over central to eastern
NM due to advection in east southeasterly surface flow. While some
central zones will see the higher dewpoints/moisture mix back east
this afternoon, there should be sufficient moisture and instability
for scattered to numerous storms over north central NM, including the
Jemez and Tusas/San Juans. The east southeasterly surface flow will
turn more south southeasterly this afternoon, but along and just east
of the central mountain chain, sufficient veering with height is
expected amongst wind profiles. This will feed storms with ample 0-6
km bulk shear, as much as 40-60 kt in some northeastern locations,
and also decent 0-3 km helicity values, perhaps enough for a few
isolated tornadoes. Have kept severe wording in forecast today over
many central to eastern zones, and the damaging thunderstorm wind
threat might even sneak into some northwestern zones today.

An active overnight period could shape up for the eastern plains too,
with the severe threat continuing. NAM model indicates nocturnal
convection, perhaps in a quasi-linear orientation, continuing with
locally heavy rainfall a possibility.

Into Wednesday, the low will come into NM with the 00Z NAM indicating
a track slightly farther south than yesterday's run, and also south
of today's GFS and European counterpart runs. Precipitable water
values are not all that high, but still scattered to numerous storm
coverage is expected. Some drying associated with the top-down mixing
of a dry slot could limit storm coverage in the southeastern quadrant
of the forecast area Wednesday afternoon. Steep lapse rates will
persist in the northeastern plains, and this coupled with the
placement of the surface low there could keep sufficient
shear/instability for a continued, albeit lower-topped, severe
threat.

The upper low will migrate into the OK/TX panhandles Wednesday night,
having filled in and weakened considerably. The focus for
precipitation Wednesday night and Thursday morning will shift to the
north central to northeastern zones of NM. With 700 mb temperatures
hovering around 0 to -1 C, a few to several inches of snow at and
above 10,000 feet is expected between now and Thursday morning.
Temperatures will actually rise several degrees Thursday, but will
still fall short of seasonal averages in the central to eastern
zones.

A surface front on the back side of the low is expected to spill
into the plains of NM Thursday, eventually sliding into the Rio
Grande valley and toward the continental divide by Friday morning.
This will not alter temperatures too much, but it could offer a
gap/canyon wind for favored central locales. Any precipitation
chances of Friday would be low compared to previous days, however
some upslope and possible weak surface/moisture convergence could
yield some showers/storms over the northern mountains of NM.

Into Saturday, an upper ridge over the central to southern plains of
the U.S. will remain intact while south southwesterly flow prevails
in NM. Deep boundary layer mixing could yield some weak and high-
based convection Saturday, most likely in the form of virga over the
western and northern high terrain.

Thereafter southwesterly flow aloft looks to be the takeaway signal
over NM until the middle of next week when another deep low is
forecast to approach closer to NM.

52

&&

.FIRE WEATHER...
Another round of showers and thunderstorms will develop this aftn
along and east of the central mtn chain as Gulf moisture continues
surging northward. Some Gulf moisture will seep west of the mtn
chain allowing storm coverage to expand into portions of north-
western NM. Again, strong to severe storms will favor eastern and
northern NM where heavy rainfall, frequent cloud to ground lighting
and gusty and erratic winds will occur.

A mid level dry slot surging northward over the SW mtns, through the
middle RGV into portions of the Cont-DVD will develop a mixture of
wet and dry thunderstorm over the area. Greater chances for wetting
showers for those areas will be this evening as Pacific moisture
follows the upper low as it moves into western NM tonight.

More shower and thunderstorm activity will persist Wed as the
Pacific low crosses NM before exiting into northern TX Wed night
into Thurs. Most shower activity will shift north-ward along and
north of the I-40 corridor. Cooler and wetter conditons, with snow
chances across northern and western mtn peaks, will prevail Wed and
Thurs from wrap around energy associated with the exiting upper low.
The exiting low will also develop a back door cold front that will
sweep down the eastern plains Wed evening through Thurs, keeping
temperatures below normal and developing more shower chances across
northern NM.

Upper level ridging will build over the state Fri and Sat, allowing
the return of warmer and mostly drier conditions into early next
week. Some residual moisture will linger across the mtns before
drying out next week. Drier and warmer conditons will be followed by
increasing SW breezes which will lead to possible fire weather
concerns Sun-Wed.

32

&&

.AVIATION...
06Z TAF CYCLE
Thunderstorms will continue northward across the NC Mtns and the NE
Plains into CO before activity tapers off before sunrise. Gusty east
winds have already begun at KABQ from dissipating convective storms
in the east. Stronger east canyon winds will develop after 06Z,
although timing of peak gusts is a challenge. Look for gap winds
around 35-40kts. MVFR/IFR cigs have already begun developing across
the EC and SE Plains and will continue overnight as MVFR/IFR cigs
shift northward. Another round of strong to severe storms will
develop across the eastern plains again this aftn with MVFR cigs near
storm activity.

32

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 9, 4:49 AM MDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Tue May 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Tue May 9 2017

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected today in portions of
northwestern, central, and eastern New Mexico. In northwestern New
Mexico, damaging wind gusts are expected to be the primary threat,
while central and eastern areas of the state will also have the
potential for heavy downpours and large hail. A couple of isolated
tornadoes cannot be ruled out in central to eastern New Mexico.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Some strong to perhaps severe thunderstorms will be possible on
Wednesday, mainly in northeastern New Mexico.

In addition a few to several inches of high elevation snowfall will
be possible on the highest peaks above 10,000 feet Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

52

In the hours before

Special weather statement, May 9, 7:26 AM MDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
726 AM MDT TUE MAY 9 2017

NMZ501-091400-
Northwest Plateau-
726 AM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN JUAN COUNTY
UNTIL 800 AM MDT...

At 726 AM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Burnham, or 37 miles northwest of Crownpoint,
moving north at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Burnham.

&&

LAT...LON 3611 10829 3610 10855 3653 10859 3654 10826
TIME...MOT...LOC 1326Z 177DEG 30KT 3619 10841

44
Local storm report, May 9, 7:53 AM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
753 AM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             7 W FRUITLAND           36.74N 108.52W
05/09/2017  M1.00 INCH       SAN JUAN           NM   TWITTER FEED

&&

EVENT NUMBER ABQ1701893

GUYER
Special weather statement, May 9, 9:28 AM MDT, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
928 AM MDT TUE MAY 9 2017

NMZ511-091600-
Jemez Mountains-
928 AM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RIO ARRIBA AND
NORTHEASTERN SANDOVAL COUNTIES UNTIL 1000 AM MDT...

At 927 AM MDT, Doppler radar was tracking a strong thunderstorm near
Jemez Springs, or 20 miles southwest of Los Alamos, moving north
northwest at 25 mph.

Penny size hail, wind gusts up to 50 mph, and a locally heavy
downpour will be possible with this storm.

Locations impacted include...
Jemez Springs, Fenton Lake State Park, Jemez State Monument and
Ponderosa.

&&

LAT...LON 3568 10648 3563 10669 3596 10688 3604 10656
TIME...MOT...LOC 1527Z 161DEG 23KT 3573 10662

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:01 PM MDTTornado WarningABQQuay14 min
May 8, 6:14 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 6:16 PM MDTTornado WarningABQQuay29 min
May 8, 6:19 PM MDTTornado WarningABQHarding26 min
May 8, 6:34 PM MDTSpecial Weather StatementABQChaves26 min
May 8, 6:45 PM MDTSevere Thunderstorm WarningABQChaves31 min
May 8, 6:59 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 7:15 PM MDTSpecial Weather StatementABQChaves30 min
May 8, 7:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe47 min
May 8, 7:29 PM MDTAreal Flood AdvisoryABQQuay2 hr
May 8, 7:45 PM MDTSevere Thunderstorm WarningABQQuay45 min
May 8, 8:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay46 min
May 8, 8:23 PM MDTTornado WarningABQGuadalupe, Quay21 min
May 8, 8:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe116 min
May 8, 8:57 PM MDTSpecial Weather StatementABQGuadalupe48 min
May 8, 9:56 PM MDTSpecial Weather StatementABQSan Miguel64 min
May 8, 10:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
May 8, 10:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
May 8, 10:49 PM MDTSpecial Weather StatementABQMora26 min
May 9, 12:58 AM MDTSpecial Weather StatementABQLos Alamos32 min
May 9, 7:26 AM MDTSpecial Weather StatementABQSan Juan34 min
May 9, 9:28 AM MDTSpecial Weather StatementABQSandoval32 min
May 9, 9:49 AM MDTAreal Flood AdvisoryABQSandoval116 min
May 9, 10:14 AM MDTSpecial Weather StatementABQSandoval61 min
May 9, 10:27 AM MDTSpecial Weather StatementABQBernalillo48 min
May 9, 10:38 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe112 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQLincoln, Torrance41 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe41 min
May 9, 10:53 AM MDTSpecial Weather StatementABQRio Arriba67 min
May 9, 10:56 AM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance49 min
May 9, 11:03 AM MDTSevere Thunderstorm WarningABQBernalillo, Torrance23 min
May 9, 11:07 AM MDTSevere Thunderstorm WarningABQRio Arriba38 min
May 9, 11:10 AM MDTSpecial Weather StatementABQSan Juan65 min
May 9, 11:16 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance119 min
May 9, 11:29 AM MDTSevere Thunderstorm WarningABQTorrance51 min
May 9, 11:30 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe45 min
May 9, 11:32 AM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 11:41 AM MDTAreal Flood AdvisoryABQSandoval109 min
May 9, 11:48 AM MDTSevere Thunderstorm WarningABQRio Arriba43 min
May 9, 11:51 AM MDTSpecial Weather StatementABQSanta Fe54 min
May 9, 12:03 PM MDTSpecial Weather StatementABQBernalillo57 min
May 9, 12:13 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe62 min
May 9, 12:18 PM MDTSevere Thunderstorm WarningABQTorrance57 min
May 9, 12:19 PM MDTAreal Flood AdvisoryABQLincoln, Torrance116 min
May 9, 12:26 PM MDTSpecial Weather StatementABQ34 min
May 9, 12:29 PM MDTSpecial Weather StatementABQSan Juan61 min
May 9, 12:31 PM MDTSpecial Weather StatementABQLincoln14 min
May 9, 12:34 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance29 min
May 9, 12:40 PM MDTSpecial Weather StatementABQSanta Fe50 min
May 9, 12:44 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQSan Juan49 min
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln61 min
May 9, 12:55 PM MDTTornado WarningABQLincoln35 min
May 9, 12:59 PM MDTTornado WarningABQRio Arriba, Santa Fe31 min
May 9, 1:13 PM MDTTornado WarningABQSan Miguel, Torrance13 min
May 9, 1:17 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 1:20 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos27 min
May 9, 1:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 9, 1:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance65 min
May 9, 1:42 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel32 min
May 9, 1:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
May 9, 1:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 9, 2:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance57 min
May 9, 2:05 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance25 min
May 9, 2:17 PM MDTSpecial Weather StatementABQChaves28 min
May 9, 2:18 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance27 min
May 9, 2:24 PM MDTSevere Thunderstorm WarningABQChaves55 min
May 9, 2:28 PM MDTTornado WarningABQSan Miguel32 min
May 9, 2:32 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance118 min
May 9, 2:35 PM MDTTornado WarningABQGuadalupe, Torrance25 min
May 9, 2:44 PM MDTSevere Thunderstorm WarningABQColfax44 min
May 9, 2:51 PM MDTTornado WarningABQSan Miguel24 min
May 9, 2:58 PM MDTTornado WarningABQGuadalupe32 min
May 9, 3:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
May 9, 3:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel40 min
May 9, 3:16 PM MDTSpecial Weather StatementABQMora44 min
May 9, 3:16 PM MDTSevere Thunderstorm WarningABQChaves44 min
May 9, 3:23 PM MDTSpecial Weather StatementABQDe Baca37 min
May 9, 3:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel51 min
May 9, 3:30 PM MDTSpecial Weather StatementABQSandoval45 min

Nearby

River Flood Warnings in New Mexico, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.